Spectral invariance of Gaussian Schell-model beams

Yaru Gao*, Xiaofei Li, Yangjian Cai, Hugo F. Schouten, Taco D. Visser

*Corresponding author for this work

Research output: Contribution to JournalArticleAcademicpeer-review

Abstract

It is well known that in general the spectrum of a beam that is generated by a partially coherent source will change on propagation. Here we derive necessary and sufficient conditions under which the often-used Gaussian Schell-model sources can produce beams whose normalized spectrum is invariant everywhere, or is invariant just along the beam axis. These sources are not necessarily quasi-homogeneous or obeying the scaling law.

Original languageEnglish
Pages (from-to)20032-20039
Number of pages8
JournalOptics Express
Volume28
Issue number14
DOIs
Publication statusPublished - 6 Jul 2020

Fingerprint

Dive into the research topics of 'Spectral invariance of Gaussian Schell-model beams'. Together they form a unique fingerprint.

Cite this